# SDR FDEA202409251401

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 40,645 hours, 22,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK DAMAGED AT POSITION 12R FOR LOCK.   SEAT TRACK ADAPTER LOBES AT LOCK MT1673 BROKEN. INSTALLED SEAT TRACK SECTION AND REPAIR IAW SRM 53-10-16-201/FIG 201.  FLOORBOARDS IAW AMM 53-10-25-04-02 AND HANDLING SYSTEMS IAW AMM 25-58-00-00.   INSTALLED FLOORBOARDS IAW AMM 53-10-25-04-02 AND HANDLING SYSTEMS IAW AMM 25-58-00-00.
